# SDR 05FDEA03044

- Difficulty date: September 22, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-222
- Aircraft serial: 248
- Aircraft time: 35,403 hours, 23,950 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D221270005
- Part serial: DRG22
- Condition: Malfunctioned
- Location: Mlg
- Part time: 10,056 hours, 5,676 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LDG GEAR HANDLE WON'T GO PAST NEUTRAL ON RETRACT IN SYS2.  WORKED SYS1.  ACN RELEASED MEL: 32-61-04 CAT: C XP:  30SEP05 "LDG GEAR POS DET SYS2  INOP."  PERFORMED BITE TEST ON PROX .  ALL TESTS OK.  MEMORY RECALL ,FC 04 ON THE PROX UNIT.  SHAKE TEST OF ALL 4 LDG GEAR HARNESSES OM PROX DET UNIT.  BOGIE SENSORS, C/P 929VC,1930VC, 25VC,1926VC TO BOGIE SENSORS NO SHORTS/OPENS NOTED.  INSP BOGIE SENSOR/TARGET NO DEFECTS.  CLEANED AND INSP BOTH C/P AT MID-POINT OF EA GEAR, ALL PINS CLEAN/SECURE, NO EROSION/DAMAGE.  R/R RMLG BOGIE PITCH DAMPER FOR LOW FLUID/N2 SERVICE.  REMOVED AND REPLACED 8GA/12GA PROX SENSORS, RMLG/BOGIE DET SYS.  GEAR RETRACT CK GOOD SYS 1/2.
